# SDR ASAA2023021441953

- Difficulty date: February 14, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,993 hours, 17,307 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FMC/ CDU UNITS REQUIRE MULTIPLE PUSHED OF SAME BUTTONS TO COMMUNICATE USING CPDLC. EX. USING LINE SELECT KEYS TO REPORT BACK ON COURSE ENROUTE REQUIRED MULTIPLE PUSHES TO WORK. GROUNDED - YES. PERFORMED CPDLC FUNCTIONAL TEST PER B737-800 AMM 33 34-61-00-720-899- ALL TESTS PASS. PERFORMED TEST OF LEFT AND RIGHT MCDU KEYPADS PER B737-800 FIM 34-61 TASK 801- ALL TESTS PASS.
